On the convergence of spatial homeomorphisms

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2013) On the convergence of spatial homeomorphisms. Математичні Студії, 39 (1). pp. 34-44.

[img]
Preview
Text
Download (440kB) | Preview

Abstract

Various theorems on the convergence of general spatial homeomorphisms are proved and, on this basis, convergence theorems for classes of the so-called ring Q-homeomorphisms are obtained. These results will have wide applications to Sobolev's mappings.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 14 Nov 2014 09:03
Last Modified: 15 Aug 2015 10:16
URI: http://eprints.zu.edu.ua/id/eprint/13999

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics